# SDR CA041124003

- Difficulty date: November 22, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 4,670 hours, 2 cycles
- Engine: Lyc HIO360D1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick, 4345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON RUN UP MAGNETO CHECK, FOUND LT MAG INOP.  LT MAG REMOVED AND INSPECTED, ROTOR GEAR WAS FOUND SEPARATED FROM ROTOR SHAFT.  RT MAGNETO WAS INSPECTED IN THE SAME AREA OF LT MAG FAILURE NO DEFECT FOUND.  A NEW MAGNETO WAS INSTALLED IN LT POSITION RT MAGNETO REINSTALLED.  MAGNETOS TIMED TO ENGINE AIRCRAFT GROUND RUN FUNCTION CHECK-SERVICEABLE.
